# SDR AT9900811

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler/Longeron
- Condition: Cracked
- Location: Bs 230 Long 21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK AT BS 230 LONGERON 21 LEFT.  FABRICATED AND INSTALLED FILLER, DOUBLER, AND LONGERON SPLICE IAW DC9 SRM 51-10-02, 51-10-03, 51-10-04, 51-30, 51-30-02, 51-30-05, 25-52, AND EO 99-1335.
